# SDR DALA2023032102140

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2675200) DURING INSPECTION FOUND GOUGE TRACK RBL 9 LOCATED BTW STA 500A TO 500B AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 9 LOCATED BTW STA 500A TO 500C AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM53-00-53-2R REPAIR 2.
